# SDR SWIA202055029

- Difficulty date: November 5, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: 601R910231
- Condition: Corroded
- Location: Rt Spoileron Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPOILERON OUTBOARD PCU LOWER MOUNT BOLT AND HARDWARE CORRODED.  C-CHECK RO 12/30/2020.  REPLACED BOLT AND ALL HARDWARE ON THE RT SPOILERON OUTBOARD PCU LOWER MOUNT, IAW CRJ 200 AMM.  OPERATIONS CHECK GOOD.  REF CONTINUATION CARD FOR DETAILS AND WORK PERFORMED.
